Login | Register

Galois Groups Over Function Fields of Positive Characteristic

Title:

Galois Groups Over Function Fields of Positive Characteristic

Conway, John, McKay, John and Trojan, Allan (2010) Galois Groups Over Function Fields of Positive Characteristic. Proceedings of the American Mathematical Society, 138 (4). pp. 1205-1212. ISSN 0002-9939

[img]
Preview
Text (application/pdf)
S0002-9939-09-10130-2.pdf - Published Version
170kB

Official URL: http://www.ams.org/journals/proc/2010-138-04/S0002...

Abstract

We prove examples motivated by work of Serre and Abhyankar.

Divisions:Concordia University > Faculty of Arts and Science > Mathematics and Statistics
Item Type:Article
Refereed:Yes
Authors:Conway, John and McKay, John and Trojan, Allan
Journal or Publication:Proceedings of the American Mathematical Society
Date:April 2010
Digital Object Identifier (DOI):10.1090/S0002-9939-09-10130-2
Keywords:Galois groups, Mathieu groups, function fields
ID Code:977522
Deposited By: DAVID MACAULAY
Deposited On:16 Aug 2013 17:02
Last Modified:18 Jan 2018 17:44
All items in Spectrum are protected by copyright, with all rights reserved. The use of items is governed by Spectrum's terms of access.

Repository Staff Only: item control page

Downloads per month over past year

Research related to the current document (at the CORE website)
- Research related to the current document (at the CORE website)
Back to top Back to top